| Model Number |
9-ACP2-010-028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 28mm amplatzer amulet left atrial appendage occluder was implanted in the patient.The patient got neurological noticeable the night after the amulet implantation and they transported him to another hospital.A stroke was suspected.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.